It is currently Thu Aug 24, 2017 7:03 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 1 post ] 
Author Message
 Post subject: Should I Jump?
PostPosted: Sat Nov 19, 2011 6:59 pm 
Offline
Power Poster
Power Poster
User avatar

Joined: Sun Sep 18, 2011 3:05 pm
Posts: 60
Hey, guys. I need your help and experience. For the past month I have been on this dosing routine: day 1: 1mg, day 2: .5mg, day 3: .5mg then repeat the routine. By day 2 and especially by day 3 I start experiencing headache, anxiety, flu-like symptoms, and diarrhea. I think I'm in withdrawal. These symptoms just started 2 weeks ago. I go to my sub doc this week. Would titrating further prolong my withdrawal? Is it time to jump? I know some of you titrated lower prior to jumping. Did anyone else experience wd symptoms on .5mg? What did you do for it? Is my current dosing schedule too high to jump to be as comfortable as possible? I am a wimp and pray that full withdrawal will not be worse than this.

Thanks for your help!
Sherry


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 1 post ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
cron
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group